MathSciNet Relay Station
MathSciNet bibliographic data
MR1208810 14E30 (14J99)
Alexeev, Valery Two two-dimensional terminations. Duke Math. J. 69 (1993), no. 3, 527–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement